RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 1007–1011 (Mi de2770)  

This article is cited in 1 scientific paper (total in 2 paper)

Ordinary Differential Equations

The linear problem on the optimal control of periodic solutions

E. L. Tonkov

Tambov Institute of Chemical Machinery

Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 517.934
Received: 23.01.1975

Citation: E. L. Tonkov, “The linear problem on the optimal control of periodic solutions”, Differ. Uravn., 12:6 (1976), 1007–1011

Citation in format AMSBIB
\Bibitem{Ton76}
\by E.~L.~Tonkov
\paper The linear problem on the optimal control of periodic solutions
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 1007--1011
\mathnet{http://mi.mathnet.ru/de2770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420375}
\zmath{https://zbmath.org/?q=an:0337.49009}


Linking options:
  • http://mi.mathnet.ru/eng/de2770
  • http://mi.mathnet.ru/eng/de/v12/i6/p1007

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “Elementy matematicheskogo apparata zadach pochti periodicheskoi optimizatsii. I”, Izv. IMI UdGU, 2002, no. 1(24), 3–100  mathnet
    2. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
  • Number of views:
    This page:49
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020